# SDR DXTA201105120479

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 2,044 hours, 1,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

BLOWER AND FREON AIR SYSTEM MAKES A NOTICABLE GRINDING/ BUZZING SOUND ACCOMPANIED BY A FRICTION/BURNING ODOR. IT IS MOST APPARENT AT THE AIR EXHAUST. THIS WORSENS THE LONGER IT RUNS.
